# SDR CALA9901223

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 750 & 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND KEEL BEAM ANGLES AT STA 750, RT SIDE AND STA 850, RBL 5 TO LBL 5 CORRODED.  THE ANGLES WERE REMOVED AND NEW ANGLES WERE INSTALLED IAW SRM 51-30-2.
